# SDR QXEA200700252

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,926 hours, 8,394 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SMF FLIGHT NR 2415: DURING DE-PLANING, GROUND POWER CORD CAUGHT FIRE.  AT RECEPTICAL PART OF PLUG, CORD APPEARS TO BE FUSED TO RECEPTICAL.  MAINTENANCE CLEANED SOOT AND PERFORMED DETAILED INSPECTION OF GPU AREA.  NO DISCOLORATION OF PAINT.  NO DAMAGE TO CONNECTOR.  CONTACT PLUG NOT FUSED TO RECEPTICAL.  REMOVED WITH FINGER PRESSURE ONLY.  PERFORMED DC EXTERNAL POWER SYSTEM TEST PER Q400 AMM 24-42-00-710-801.  TESTS GOOD.  NO DEFECTS.  FIRE DAMAGE INVESTIGATION COMPLETED PER Q400 SRM 51-12-00-200-002.  NO DEFECTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
